Journal article icon

Journal article

PROBABILITIES DERIVED FROM FINITE POPULATIONS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Trial Service Unit
Journal:
THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS
Volume:
20
Issue:
1
Pages:
99-and
Publication date:
1971
ISSN:
0035-9254
URN:
uuid:4cd4bd26-50b2-4259-9824-dc7ba3bd2eb5
Source identifiers:
79741
Local pid:
pubs:79741

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP